Zur Theorie der algebraischen Gleichungen.

Julius v. S v. Nagy

Jahresbericht der Deutschen Mathematiker-Vereinigung (1922)

  • Volume: 31, page 238-251
  • ISSN: 0012-0456; 1869-7135

How to cite


Nagy, Julius v. S v.. "Zur Theorie der algebraischen Gleichungen.." Jahresbericht der Deutschen Mathematiker-Vereinigung 31 (1922): 238-251. <http://eudml.org/doc/145645>.

author = {Nagy, Julius v. S v.},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
pages = {238-251},
title = {Zur Theorie der algebraischen Gleichungen.},
url = {http://eudml.org/doc/145645},
volume = {31},
year = {1922},

AU - Nagy, Julius v. S v.
TI - Zur Theorie der algebraischen Gleichungen.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1922
VL - 31
SP - 238
EP - 251
UR - http://eudml.org/doc/145645
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.